Results 1 to 9 of 9
Rapid Sub Detox
  1. #1
    Anonymous Guest

    Default Rapid Sub Detox

    I had a friend that was using roxys, probably 3-5 a day. He got 2 subs and took half the first and second days, 1/8th the 3rd day and crumbled the rest, but only used 1.5 of 8mg subs and he is still hurting after 10days. Is that normal? If he is hurting like that after 10days, what I longer-term usage gonna do? Talking to him kinda bugged me out and has me a bit scared! Anyone else have similar experiences?

  2. #2
    Anonymous Guest

    Default

    Original post should have read "what is longer term usage gonna do?" Sorry for the typo!

  3. #3
    carmen2010 is offline Junior Member
    Join Date
    Nov 2010
    Posts
    34

    Default

    Hi,

    I don't know the answer to what your friend is going through, and I don't think there is an "absolute definitive" answer.

    I am on a suboxone taper, and when I got down to 8 I started feeling really sick.

    Most people don't seem to have such a hard time as I am having.

    My Dr. said that my brain is very sensitive to any drop in opiod level.

    I hope your friend will be o.k. I wanted to answer and to say hi and welcome, there are alot of good people here with good advice.

    Carmen

  4. #4
    Lara33 is offline New Member
    Join Date
    Nov 2010
    Posts
    2

    Default Read this if you want withdrawl relief

    Hi I can can tell you from personal experience on almost all opiate pain meds including suboxen and methadone, the two worst decisions I've made other then getting loaded for 6 years on anything I could get basically I was on 7 different meds every single god given day the sub and methadone was my light at the end of the tunnel of getting off and dealing with withdrawals or so I thought it made detoxing 100 times worse... I promise you what I did was the only way to get off with out needing to relapse, as I am doing it now again but thank goodness it just 6 months worth of tramadol/ultram. which is not as bad but still very ************! Remedies that work for restless syndrome, aches/pains, hot cold sweats and sleeplessness is this: lots of hot soaking baths with lots of epsom salt, DO NOT GET ON XANAX! Try to get muscle relaxers such as flexeril or better yet I'm on baclofen tablets its a relaxer super good and helpful, lunesta for sleep (ambein cr didn't work for me personally) regular use of heating pads electrical or those therma care heat wraps work well but can add up $. Liver detox/cleanser pills or drinkable but your liver is what's holding all the medicine residue which the longer its in your system the longer you will withdrawal plus loads of water and cranberry juice or tablets will help cleanse but you need milk thistle the main ingredient in all liver detox. please try my advice before relapsing or getting on other harmful, withdrawal prolonging drugs...... Good luck and god speed! -L<3

  5. #5
    Lara33 is offline New Member
    Join Date
    Nov 2010
    Posts
    2

    Default

    Also please remember this will never be a pic nic so there will be some discomfort but I swear it will pass be strong its all in your head just be strong, if you broke your arm you know pain will follow and discomfort right but it will go eventually 3 weeks worse case

  6. #6
    Anonymous Guest

    Default

    Quote Originally Posted by azul diablo View Post
    Original post should have read "what is longer term usage gonna do?" Sorry for the typo!
    Hi Azul
    how are you doing my friend... I was just wondering if you have been tapering down or what mg are you at .. you know me I need the rest of the story
    talk to you soon, Melinda

  7. #7
    Anonymous Guest

    Default

    bluey bluey bluey, cmon mate, you know the story,
    its the same as mine
    the longer we are on, the less of a good ride we are gonna have at the end.

    i guess its same as me, taper taper, to the end, then i didnt skip days, it was like delaying the enevitable, get to the lowest dose you can.

    AND BLOODY JUMP

    and get some sleeping pills, and get some good people you can rave to when it totally sucks, and just go thru it.

    get there. its hard, but the longer ya leave it the harder its gonna be..

    nothin but the truth from da kiwi

    alll the best
    cheeky
    the
    ki ster

  8. #8
    delta1011 is offline Senior Member
    Join Date
    Jul 2009
    Location
    MS
    Posts
    604

    Default

    Hey blue, nuff about friend.. how are you? Hope all is well. Update us when you can
    <>< jbchick

  9. #9
    cherdox57 is offline Senior Member
    Join Date
    Aug 2010
    Location
    Florida
    Posts
    752

    Default

    Hi Bluey,
    It has been a while my dear friend. Read my story I just posted. I am finally off the Suboxone. It is the 4th day and I feel better than the last 3 thank goodness. But it is not easy but I am doing it. Get help if you can for the first few days after the jump. I hope your doing OK. How is everything with your Fiance. I will be here if you need me. I have no more strength to write. Be well
    Cher

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22